# SDR UPS03440569

- Difficulty date: April 10, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 100,611 hours, 25,820 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FWD CARGO COMPT - STA 540 STR 46R TO 47R FRAME SHEAR TIE FOUND CRACKED.     FWD CARGO COMPT BS 540 STR 46R - 47R FRAME SHEAR TIE REPLACED AS PER SRM 51-10-01 P.8
